Journal article icon

Journal article

(B)over-bar -> X-s gamma in two universal extra dimensions

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1103/PhysRevD.77.093008

Authors


Journal:
PHYSICAL REVIEW D
Volume:
77
Issue:
9
Publication date:
2008-05-05
DOI:
EISSN:
1550-2368
ISSN:
1550-7998
URN:
uuid:fb4ca81c-ceae-4667-8da5-a03689909cbf
Source identifiers:
158255
Local pid:
pubs:158255

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP